# SDR CALA2016101000743

- Difficulty date: October 9, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 102,718 hours, 16,109 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102585
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT BULK CARGO COMPARTMENT AT FRAME 1540 AT SHEAR TIE BTWN STRINGER R38 AND R39 IS CORROSION REMOVED UNSERVICEABLE SHEAR-TIE AND INSTALLED NEW SHEAR-TIE B.S. 1540 BETWEEN STR 38R-39R IAW  SRM 51-40-02 PAR 4.
